R. Wets
R. Wets
Professor Mathematics, University of California, Davis
Подтвержден адрес электронной почты в домене ucdavis.edu - Главная страница
Название
Процитировано
Процитировано
Год
Variational analysis
RT Rockafellar, RJB Wets
Springer Science & Business Media, 2009
93182009
Variational Analysis
RT Rockafellar, RJB Wets
Springer-Verlag, Berlin, 1998
9318*1998
Stochastic programming
A Prékopa
Springer Science & Business Media, 2013
21122013
Minimization by random search techniques
FJ Solis, RJB Wets
Mathematics of operations research 6 (1), 19-30, 1981
18981981
Scenarios and policy aggregation in optimization under uncertainty
RT Rockafellar, RJB Wets
Mathematics of operations research, 119-147, 1991
16361991
L-Shaped Linear Programs with Applications to Optimal Control and Stochastic Programming
RM Van Slyke, R Wets
SIAM journal on applied mathematics 17 (4), 638-663, 1969
14191969
Numerical techniques for stochastic optimization
YM Ermoliev, RJB Wets
Springer-Verlag, 1988
7161988
Stochastic programs with fixed recourse: The equivalent deterministic program
RJB Wets
SIAM review 16 (3), 309-339, 1974
4361974
Designing approximation schemes for stochastic optimization problems, in particular for stochastic programs with recourse
JR Birge, RJB Wets
Stochastic Programming 84 Part I, 54-102, 1986
3771986
Asymptotic behavior of statistical estimators and of optimal solutions of stochastic optimization problems
J Dupacová, R Wets
The annals of statistics 16 (4), 1517-1549, 1988
3591988
Chapter viii stochastic programming
RJB Wets
Handbooks in operations research and management science 1, 573-629, 1989
3091989
Production planning via scenario modelling
LF Escudero, PV Kamesam, AJ King, RJB Wets
Annals of Operations research 43 (6), 309-335, 1993
2911993
Stochastic programming: Solution techniques and approximation schemes
R Wets
Mathematical programming the state of the Art, 566-603, 1983
2861983
Stochastic programs with recourse
DW WALKUP, RJB WETS
SIAM J. Applied Mathematics 15, 1299-1314, 1967
2601967
Stochastic quasigradient methods. numerical techniques for stochastic optimization
Y Ermoliev
Springer Series in Computational Mathematics, 141-185, 1988
2531988
Quantitative stability of variational systems: I. The epigraphical distance
H Attouch, RJB Wets
Transactions of the American Mathematical Society, 695-729, 1991
2361991
Programming under uncertainty: the equivalent convex program
RJB Wets
SIAM Journal on Applied Mathematics 14 (1), 89-105, 1966
2191966
On the convergence of sequences of convex sets in finite dimensions
G Salinetti, RJB Wets
Siam review 21 (1), 18-33, 1979
2141979
Nonanticipativity and L1-martingales in stochastic optimization problems
RT Rockafellar, RJB Wets
Stochastic Systems: Modeling, Identification and Optimization, II, 170-187, 1976
1991976
Epi‐consistency of convex stochastic programs
AJ King, RJB Wets*
Stochastics and Stochastic Reports 34 (1-2), 83-92, 1991
1941991
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20